# SDR USAAF00002

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- Engine: Rroyce TAY65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IND-PIT - FLT 430 - ON DESCENT, ENGINE 1 HIGH VIBRATION CAUTION WAS INDICATED ON THE MFDU.  VIBRATION FELL WITHIN LIMITS ONCE THRUST LEVER WAS RETARDED TO THE IDLE POSITION.  AN EMERGENCY WAS DECLARED FOLLOWED BY AN UNEVENTFUL LANDING.  THE ENGINE WAS NOT SHUT DOWN.  MAINTENANCE INSPECTED ENGINE INLET AND EXHAUST, BOTH MAG PLUGS, TURBINE (HP AND LP) SCREENS, THRUST BEARING AND INTERNAL AND HS GEARBOX SCREENS.  ALL FOUND OK.  FINALLY, RAN ENGINES AND FOUND ALL PARAMETERS WERE WITHIN LIMITS.  (M)
